# SDR GLBA20091103F

- Difficulty date: October 31, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 26,340 hours, 27,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6839BPE
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THAT THE FIRST AND THIRD EMERGENCY LIGHT WOULD NOT ILLUMINATE.  MX REMOVED AND REPLACED THE 1ST AND THIRD EMERGENCY LIGHTS ON THE FLOOR PATH IAW 33-61-02.  PN ON/OFF 6839BPE.  OPS CHECK WAS GOOD.
